← Search

Review of Economic Studies Vol. 49 No. 3 1982

Some Approaches to the Correction of Selectivity Bias

Lung-Fei Lee1,2

1 University of Minnesota System · 2 University of Minnesota

Abstract

This article addresses the issue of specification of econometric selectivity models and suggests approaches for the correction of selectivity bias. Our approaches provide ways to specify selectivity models without the assumption of multinormal distribution. Some flexible function forms for the correction of selectivity bias in the regression equation are derived. All the models considered can be estimated by simple consistent two stage methods. Our approaches provide simple procedures for the testing of selectivity bias without imposing restrictive distributional assumptions and also tests for the normality assumption.

DOI
10.2307/2297361
Volume
49
Issue
3
Pages
355
Sources
openalex crossref

Cite